Alert archive / California / Wind Advisories in 2006
Wind Advisory 45, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 23, 2006, 2:24 PM PDT. It took effect at Sep 23, 2006, 3:00 PM PDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2006, 2:24 PM PDT (21:24 UTC)
- In effect from
- Sep 23, 2006, 3:00 PM PDT
- Expired
- Sep 24, 2006, 9:57 AM PDT
- In force
- 19 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 232124 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 224 PM PDT SAT SEP 23 2006 ...LOCALLY GUSTY NORTHEAST WINDS TO CONTINUE THROUGH EARLY SUNDAY... .GUSTY NORTHEAST WINDS DEVELOPED TODAY IN PORTIONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES TODAY. ALTHOUGH WINDS ARE NOT EXPECTED TO BE AS STRONG TONIGHT...THERE WILL BE AREAS OF ADVISORY LEVEL WINDS...ESPECIALLY IN THE EASTERN VENTURA COUNTY VALLEYS AND IN THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. ELSEWHERE...WINDS WILL GENERALLY BE BELOW ADVISORY LEVELS WITH JUST SOME ISOLATED STRONGER GUSTS. CAZ053-054-240500- /O.CAN.KLOX.HW.W.0005.000000T0000Z-060923T2200Z/ /O.NEW.KLOX.WI.Y.0045.060923T2200Z-060924T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 224 PM PDT SAT SEP 23 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT SUNDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. A SLIGHT DECREASE IN WINDS IS POSSIBLE THIS AFTERNOON INTO EARLY EVENING BEFORE WINDS INCREASE AGAIN OVERNIGHT. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-240500- /O.CAN.KLOX.WI.Y.0044.000000T0000Z-060923T2200Z/ /O.NEW.KLOX.WI.Y.0045.060923T2200Z-060924T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- 224 PM PDT SAT SEP 23 2006 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT SUNDAY. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. A SLIGHT DECREASE IN WINDS IS POSSIBLE THIS AFTERNOON AND EVENING BEFORE WINDS INCREASE AGAIN OVERNIGHT. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...ESPECIALLY IN THE EASTERN PORTION OF VENTURA COUNTY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-240500- /O.CAN.KLOX.WI.Y.0044.000000T0000Z-060923T2200Z/ /O.NEW.KLOX.WI.Y.0045.060923T2200Z-060924T2100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 224 PM PDT SAT SEP 23 2006 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT SUNDAY. EAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. A SLIGHT DECREASE IN WINDS IS POSSIBLE THIS AFTERNOON AND EVENING BEFORE WINDS INCREASE AGAIN OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ047-088-232230- /O.CAN.KLOX.WI.Y.0044.000000T0000Z-060923T2200Z/ LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 224 PM PDT SAT SEP 23 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ISOLATED POCKETS OF GUSTY WINDS ARE POSSIBLE BELOW PASSES AND CANYONS THROUGH EARLY SUNDAY AFTERNOON. HOWEVER...WINDS ARE GENERALLY EXPECTED TO REMAIN BELOW 35 MPH. $$ WOFFORD
3 follow-up statements
000 WWUS76 KLOX 240445 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 945 PM PDT SAT SEP 23 2006 ...LOCALLY GUSTY NORTHEAST WINDS TO CONTINUE THROUGH EARLY SUNDAY AFTERNOON... .AFTER A SLIGHT LULL THIS EVENING GUSTY NORTHEAST WINDS WILL REDEVELOP OVERNIGHT PORTIONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. ALTHOUGH WINDS ARE NOT EXPECTED TO BE AS STRONG AS THEY WERE THIS MORNING...THERE WILL BE AREAS OF ADVISORY LEVEL WINDS...ESPECIALLY IN THE EASTERN VENTURA COUNTY VALLEYS AND IN THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. ELSEWHERE...WINDS WILL GENERALLY BE BELOW ADVISORY LEVELS WITH JUST SOME ISOLATED STRONGER GUSTS. CAZ053-054-241145- /O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 945 PM PDT SAT SEP 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH WILL REDEVELOP OVERNIGHT AND LAST THROUGH EARLY SUNDAY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-241145- /O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- 945 PM PDT SAT SEP 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL REDEVELOP OVERNIGHT AND LAST THROUGH EARLY SUNDAY AFTERNOON. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...ESPECIALLY IN THE EASTERN PORTION OF VENTURA COUNTY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-241145- /O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 945 PM PDT SAT SEP 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL REDEVELOP OVERNIGHT AND LAST THROUGH EARLY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
000 WWUS76 KLOX 241120 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 420 AM PDT SUN SEP 24 2006 ...LOCALLY GUSTY NORTHEAST WINDS TO CONTINUE THROUGH THE EARLY AFTERNOON... .GUSTY NORTHEAST WINDS WILL REDEVELOP AROUND DAWN OVER PORTIONS OF THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. ALTHOUGH WINDS ARE NOT EXPECTED TO BE AS STRONG AS THEY WERE SATURDAY MORNING...THERE WILL BE AREAS OF ADVISORY LEVEL WINDS...ESPECIALLY IN THE EASTERN VENTURA COUNTY VALLEYS AND IN THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. ELSEWHERE... WINDS WILL GENERALLY BE BELOW ADVISORY LEVELS WITH JUST SOME ISOLATED STRONGER GUSTS. CAZ053-054-241730- /O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 420 AM PDT SUN SEP 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH WILL REDEVELOP AROUND DAWN AND LAST THROUGH THE EARLY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-241730- /O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- 420 AM PDT SUN SEP 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL REDEVELOP AROUND DAWN AND LAST THROUGH THE EARLY AFTERNOON. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...ESPECIALLY IN THE EASTERN PORTION OF VENTURA COUNTY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-241730- /O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 420 AM PDT SUN SEP 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL REDEVELOP AROUND DAWN AND LAST THROUGH THE EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
000 WWUS76 KLOX 241657 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 957 AM PDT SUN SEP 24 2006 ...WIND ADVISORIES CANCELLED... CAZ044>046-053-054-241800- /O.CAN.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 957 AM PDT SUN SEP 24 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. OFFSHORE FLOW IS WEAKENING TODAY. AS A RESULT...NORTHEAST WINDS ARE GENERALLY BELOW ADVISORY LEVELS. THERE WILL BE SOME ISOLATED WIND GUSTS AROUND 35 MPH IN THE USUAL FAVORED WINDY LOCATIONS, ESPECIALLY IN THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AS WELL AS PORTIONS OF EASTERN VENTURA COUNTY. $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 23, 1:30 PM PDT, 54 minutes earlier.
Area forecast discussion, Sep 23, 1:30 PM PDT, 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 130 PM PDT SAT SEP 23 2006 .SHORT TERM (TODAY-TUE)...TRULY AN UNUSUAL DAY IN TERMS OF WIND CONDITIONS ACROSS OUR CWA. ALONG THE COAST AND OVER THE WATERS, A VERY STRONG EDDY-LIKE CIRCULATION IS CAUSING WINDS UP TO 30 MPH FROM THE SOUTHEAST AND PATCHES OF LOW CLOUDS ARE LINGERING, ESPECIALLY AROUND THE CHANNEL ISLANDS AND SBA SOUTH COAST. HOWEVER, GO INLAND JUST A FEW MILES AND ITS AN ENTIRELY DIFFERENT STORY. ALTHOUGH THEY WERE SLOW TO START, NORTHEAST WINDS ARRIVED IN CAMARILLO AROUND NOON AND THE TEMPERATURE THERE ROSE TO 90. SO THE POTENTIAL WAS THERE FOR COASTAL AREAS TO REACH THOSE LOWER 90S AS PREDICTED. THE OFFSHORE FLOW JUST WASNT ABLE TO OVERCOME THAT EDDY CIRCULATION AND MARINE INVERSION ALONG MUCH OF THE COAST, PARTICULARLY IN LA COUNTY AND TEMPS WERE MUCH COOLER THAN EXPECTED. AND INLAND STILL, NORTHEAST WINDS HAVE BEEN PRETTY PERSISTENT SINCE AROUND 9 AM. SO QUITE A HODGEPODGE OF TEMPERATURES TODAY WITH VARIATIONS OF 20 DEGREES OR MORE IN A MATTER OF JUST A FEW MILES. THE ORIGINAL WIND ADVISORY AND HIGH WIND WARNING WAS SCHEDULED TO EXPIRE AT 3 PM TODAY. GIVEN THE WIND CONDITIONS NOW, IM INCLINED TO LOWER THE WARNING FOR THE MTNS TO AN ADVISORY AND EXTEND IT THROUGH NOON SUNDAY. FOR THE VALLEYS, THE BULK OF THE WIND APPEARS TO BE IN VENTURA COUNTY, AND WITH LITTLE CHANGE INTO SUNDAY I THINK WINDS THERE AND IN THE SANTA MONICA MOUNTAINS WILL CONTINUE OVERNIGHT AFTER A BRIEF LULL IN THE WINDS THIS AFTERNOON AND EVENING. WILL TAKE ANOTHER LOOK AT THE OBS BEFORE 230 AND ISSUE AN UPDATE BY THAT TIME. ANOTHER DIFFICULT TEMPERATURE FORECAST FOR SUNDAY. HOWEVER, GIVEN THE DISSAPOINTING TEMPERATURES TODAY FOR MANY OF THE COASTAL ZONES TODAY IVE LOWERED THE FORECAST HIGHS FOR SUNDAY AND LEFT THE REST OF THE AREA ABOUT AS WE HAD IT. COOLING TREND ON TAP FOR LOWER ELEVATIONS MON AND TUES WITH POSSIBLY SOME MARINE LYR CLOUDS RETURNING TO THE COASTAL ZONES. MTNS AND DESERTS WILL WARM UP A COUPLE DEGREES. .LONG TERM (WED-SAT)...12Z GFS SOLUTION REVERTED BACK TO ITS WARM SCENARIO FOR THE LATTER HALF OF THE WEEK. ITS NOW MUCH MORE IN LINE WITH THE ECMWF WHICH ALSO SHOWS A NICE RIDGE BUILDING OVER CALIFORNIA AND THE GREAT BASIN. WILL CONTINUE WITH THE WARMING TREND IN THE FORECAST. && .AVIATION... MARINE LAYER INVERSION NEAR 030 AND SHRINKING...WITH VFR AT ALL AIRFIELDS THROUGH TONIGHT. EAST WINDS WILL CONTINUE TO BE CONFINED TO ABOVE THE MARINE LAYER...WHICH WILL CAUSE LLWS CONCERNS AT KVNY AND KBUR THROUGH AROUND 23Z TODAY...AND REFORMING OVERNIGHT. KWJF AND KPMD WILL HAVE SOME GUSTY EASTERLY WINDS TODAY AND ABOVE THE SURFACE...AND MIGHT HAVE TO ADD SOME LLWS IF THE SURFACE WINDS DO NOT MATERIALIZE LIKE THEY SHOULD. SMOKE MAY BE A CONCERN AT KSMX AND KSBP DEPENDING IF THE FIRE INTENSIFIES THROUGH THE DAY. OFFSHORE FLOW AND SHRINKING MARINE LAYER SHOULD KEEP STRATUS FROM FORMING OVERNIGHT AT ALL AIRFIELDS...BUT THERE IS A CHANCE SOMETHING MIGHT FORM AT KSMX AND KSBP. KLAX WILL BY VFR THROUGH TONIGHT. SE WINDS NEAR 08 KT SHOULD CONTINUE THROUGH THE EARLY AFTERNOON. CANNOT RULE OUT A FEW HOURS ABOVE 10 KT...THROUGH THE STRONGER SE WINDS SHOULD REMAIN NE OF KSMO. WIND SHOULD SWITCH TO SW LATE...AROUND 22Z-23Z...BECOMING VARIABLE TO EASTERLY AFTER MIDNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). && PUBLIC...WOFFORD AVIATION...KITTELL
Hazardous weather outlook, Sep 23, 6:00 AM PDT, 8 hours 24 minutes before
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
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.